JournalspmVol. 69 / No. 4DOI 10.4171/pm/1920

Regularities and limit theorems of some additive functionals of symmetric stable process in some anisotropic Besov spaces

  • Aissa Sghir

    Université Mohammed I, Oujda, Morocco
  • Hanae Ouahhabi

    Université Mohammed I, Oujda, Morocco
Regularities and limit theorems  of some additive functionals of symmetric stable process in some  anisotropic Besov spaces cover

You need to subscribe to download the article.

Abstract

In this paper, we give some regularities and limit theorems of some additive functionals of symmetric stable process of index in some anisotropic Besov spaces.